# SDR DALA2023080206258

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 77,176 hours, 29,358 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0699 3L AFT DOOR WILL NOT ARM. CORRECTICE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTING CKS GOOD REF B757 AMM 25-66 (4442918)
